# SDR DALA2024022102456

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 63,656 hours, 30,211 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DISC: AFT LIFE RAFT LOW PRESSURE. C/A: REMOVED AND REPLACED LIFE RAFT IN AFT AS PER A320 AMM 25-66. REMOVED MEL AND PLACARD. OK FOR SVC. (LP: 4550460)
